MAUDE Adverse Event Report: TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Codes Break (1069); Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing at the junction of the trifurcated and regular tubing on two (2) trifurcated fluid transfer tube sets ¿was breaking off¿ (separated).The issue was identified ¿during set up post spiking three bags just prior to tubing set exiting bsc¿.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured from july 11, 2018 - july 12, 2018.H10: one (1) actual device was received for evaluation.The remaining sample was not received and therefore, could not be evaluated.Unaided visual inspection was performed and the "y" connector that is connected to the two spike assembly was observed broken.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: b4/f8: date of this report in the initial mdr is being corrected from blank to 07/01/2021.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12103905
Report Number1416980-2021-04056
Device Sequence Number11811889
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2021
Device Catalogue NumberH93863
Device Lot Number60137395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2021
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/01/2021
07/21/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date07/29/2021
08/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.